MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING LEFT SIZE D; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING LEFT SIZE D; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a left knee revision approximately one month post-implantation due to periprosthetic fracture and subsidence.The tibial tray was removed and replaced.
 
Additional Manufacturer Narrative
(b)(4).D10 medical devices: femur trabecular metal cruciate retaining (cr) narrow porous catalog#: 42502206401 lot#: 66544261; articular surface medial congruent (mc) left 10 mm height catalog#: 42512100510 lot#: 66271248; all-poly patella cemented 32 mm diameter catalog#: 42540200032 lot#: 66481559.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h11.Reported event was confirmed by review of medical records.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: fracture of the medial tibial plateau and caudal subsidence of the tibial component medially.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING LEFT SIZE D
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20131098
Report Number0001822565-2024-02808
Device Sequence Number7398757
Product Code MBH
UDI-Device Identifier00889024510531
UDI-Public(01)00889024510531(17)330421(10)65861492
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530006701
Device Lot Number65861492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale